Advertisement

How can I tell if I have taken too much promethazine?

You may have taken too much promethazine if you develop any of the following symptoms of overdose:

  • rapid heartbeat
  • convulsions
  • delirium
  • comatose state
  • fever
  • drowsiness
  • tremor

There are more symptoms of overdose, but call your doctor right away if you have any of these symptoms or think you may have taken too much.

Continue Learning about Gastrointestinal Agent

What is a good safety rule when taking proton pump inhibitors?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Use proton pump inhibitors for no longer than 4 weeks. As a safe, well-tolerated alternative, tr...
More Answers
How effective are anticholinergic bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Anticholinergic bronchodilators are as effective as long-acting beta-agonists in improving airflow a...
More Answers
How effective is sulfasalazine?
Donna Hill Howes, RNDonna Hill Howes, RN
Sulfasalazine has been used to treat RA for many years. Studies show that it is effective and works ...
More Answers
What medications interact with sulfasalazine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking heparin, methotrexate, or a nonsteroidal anti-inflammatory drug, sulfasalazine may...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.